# SDR FDEA201707151955

- Difficulty date: July 15, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 50,313 hours, 16,690 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57112310205
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR INTERNAL ANGLE NR 38 HOLE,  NDT INSPECTION FOUND A CRACK SIGNAL.   REAMED THE HOLE IAW SRM 51-40-44,  PERFORM ROTOTEST INSPECTION IAW NTM 51-10-01, & NTM 51-10-18 AND NO CRACK FOUND.  WET INSTALLED A FASTENER IAW SRM 51-40-21, & 6-5710-7-3322, B2, PT1.   MAJOR REPAIR IAW GMM 6-2-100.
